# SDR DJFA20120130008

- Difficulty date: January 30, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N438LX
- Make and model: Beech 400A
- Aircraft serial: RK202
- Aircraft time: 9,300 hours, 7,674 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH FOR LANDING, CREW REPORTED AN ELECTRICAL BURNING ODOR COMING FROM THE PILOT'S SIDE GLARESHIELD.  ACFT LANDED SAFELY.  NO SMOKE WAS NOTED.   MAINTENANCE PERFORMED VISUAL INSPECTION BUT COULD NOT FIND THE SOURCE OF SMOKE OR FUMES;  ENGINE RUNS AND OTHER OPERATIONAL CHECKS WERE PERFORMED, INCLUDING ANTI-ICE SYSTEMS, WITH NO DISCREPANCIES NOTED
